Advertisement

Reactions Weekly

, Volume 1756, Issue 1, pp 60–60 | Cite as

Atorvastatin/colchicine/ledipasvir/sofosbuvir interaction

Rhabdomyolysis and myositis: case report
Case report
  • 42 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:Drug interaction

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 66-year-old woman developed rhabdomyolysis and myositis following concomitant administration of ledipasvir/sofosbuvir, atorvastatin and colchicine. Additionally, atorvastatin and colchicine individually contributed to the occurrence of myositis [routes not stated].

The woman had a history of stage III chronic kidney disease (CKD) related to hypertensive nephropathy, coronary artery disease, gout, chronic hepatitis C virus (HCV) infection and compensated liver cirrhosis. She started receiving ledipasvir/sofosbuvir (sofosbuvir/ledipasvir) 90/400mg tablet along with ribavirin 200mg twice daily for 12 weeks for HCV infection. Her baseline laboratory data 2 weeks prior to the treatment initiation was unremarkable. She had been receiving colchicine 0.6mg and...

Reference

  1. Patel S, et al. An unexpected interaction between sofosbuvir/ledipasvir and atorvastatin and colchicine causing rhabdomyolysis in a patient with impaired renal function. Case Reports in Medicine 2016: 3191089, Jan 2016. Available from: URL: http://doi.org/10.1155/2016/3191089 - USA

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations